# SDR SWAA096600

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 61,730 hours, 60,561 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Te Flap
- Component: Te Flap
- Component part number: 65C30462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING I/B TRAILING EDGE FORE FLAP TORQUE TUBE ASSY CORRODED.  REMOVED AND REPLACED FORE FLAP PER MM.
